Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 159, NWS Louisville, KY

June 26, 2018Clark County, Indiana; 6 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2018, 1:34 PM EDT for Clark County, Indiana; 6 counties in Kentucky. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 1:34 PM EDT (17:34 UTC)
Expired
Jun 26, 2018, 2:15 PM EDT
In force
41 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, IN, Bullitt County, KY, Jefferson County, KY, Nelson County, KY, Oldham County, KY, Shelby County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 56 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:42 PM EDTTSTM WND DMG1 Wsw Pewee Valley, KYLARGE LIMBS DOWN ALONG ROLLINGTON RD IN JEFFERSON COUNTY AND INTO OLDHAM COUNTY, PICNIC TABLE IN MIDDLE OF MAIN ROAD.
Jun 26, 1:42 PM EDTTSTM WND DMG2 Sw Pewee Valley, KYTREES DOWN OVER RAILROAD TRACKS.
Jun 26, 1:42 PM EDTTSTM WND DMG2 Wsw Pewee Valley, KYTREE DOWN ON ROOF; MUCH SIDING REMOVED FROM AT LEAST TWO HOMES.
Jun 26, 1:44 PM EDTTORNADO2 W Pewee Valley, KYNWS DAMAGE SURVEY TEAM CONFIRMED A SKIPPING EF-1 TORNADO 25 TO 150 YARDS IN WIDTH WITH A PATH LENGTH OF 3.6 MILES THAT CROSSED INTO OLDHAM COUNTY, KY. THE DURATION OF THE TORNADO EVENT WAS 5 MINUTES.
Jun 26, 1:47 PM EDTTORNADO1 Sse Pewee Valley, KYA SKIPPING TORNADO ENTERED OLDHAM COUNTY FROM NE JEFFERSON COUNTY, TOUCHING BACK DOWN NEAR FIVE FORKS DRIVE IN PEWEE VALLEY. THE TORNADO LIFTED AT 1:49 PM JUST EAST OF HAWLEY GIBSON ROAD. WIND SPEEDS ESTIMATED 80 TO 90 MPH.
Jun 26, 1:48 PM EDTTSTM WND DMG2 Sw Pewee Valley, KYTRESS DOWN ACROSS RAILROAD.
Jun 26, 1:56 PM EDTTSTM WND DMG1 Wsw Taylorsville, KY1 TREE HAD TO BE REMOVED FROM OAK TREE WAY, AND 1 TREE HAD TO BE REMOVED FROM ELK CREEK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 10:26 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-301 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

201 
WUUS53 KLMK 261734
SVRLMK
INC019-KYC029-111-179-185-211-215-261815-
/O.NEW.KLMK.SV.W.0159.180626T1734Z-180626T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
134 PM EDT TUE JUN 26 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  East central Clark County in south central Indiana...
  Spencer County in central Kentucky...
  Oldham County in central Kentucky...
  Western Shelby County in central Kentucky...
  Northwestern Nelson County in central Kentucky...
  Eastern Jefferson County in central Kentucky...
  Eastern Bullitt County in central Kentucky...

* Until 215 PM EDT

* At 134 PM EDT, severe thunderstorms were located along a line
  extending from 9 miles northwest of Prospect to Woodland Hills to 7
  miles northwest of Bardstown, moving east at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Jeffersontown, Shelbyville, Shepherdsville, Lyndon, La Grange,
  Middletown, Douglass Hills, Prospect, Anchorage and Worthington
  Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 8538 3843 8533 3840 8533 3837 8529
      3824 8521 3795 8527 3784 8563 3791 8572
      3824 8556 3846 8568 3852 8543
TIME...MOT...LOC 1734Z 263DEG 21KT 3846 8569 3824 8553 3786 8558 

HAIL...<.75IN
WIND...60MPH
 
$$

EER
2 follow-up statements
054 
WWUS53 KLMK 261754
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
154 PM EDT TUE JUN 26 2018

INC019-KYC029-111-179-185-211-215-261815-
/O.CON.KLMK.SV.W.0159.000000T0000Z-180626T1815Z/
Clark IN-Spencer KY-Oldham KY-Shelby KY-Nelson KY-Jefferson KY-
Bullitt KY-
154 PM EDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR EAST CENTRAL CLARK...SPENCER...OLDHAM...WESTERN SHELBY...NORTH
CENTRAL NELSON...EAST CENTRAL JEFFERSON AND NORTHEASTERN BULLITT
COUNTIES...

At 154 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northwest of La Grange to 7 miles east of
Middletown to 6 miles south of Taylorsville, moving east at 25 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Shelbyville, La Grange, Taylorsville, Mount Washington, Crestwood,
Simpsonville, Pewee Valley, Owen, Yoder and Montclair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3852 8538 3843 8533 3840 8533 3837 8529
      3824 8521 3795 8527 3787 8553 3796 8556
      3823 8546 3848 8559 3852 8543
TIME...MOT...LOC 1754Z 264DEG 21KT 3849 8543 3825 8538 3793 8532 

HAIL...<.75IN
WIND...70MPH
 
$$

EER
350 
WWUS53 KLMK 261809
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
209 PM EDT TUE JUN 26 2018

INC019-KYC029-111-179-185-211-215-261819-
/O.EXP.KLMK.SV.W.0159.000000T0000Z-180626T1815Z/
Clark IN-Spencer KY-Oldham KY-Shelby KY-Nelson KY-Jefferson KY-
Bullitt KY-
209 PM EDT TUE JUN 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARK...
SPENCER...OLDHAM...WESTERN SHELBY...NORTH CENTRAL NELSON...EAST
CENTRAL JEFFERSON AND NORTHEASTERN BULLITT COUNTIES WILL EXPIRE AT
215 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 400 PM EDT for
south central Indiana...and central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3852 8538 3843 8533 3840 8533 3837 8529
      3824 8521 3795 8527 3787 8553 3796 8556
      3823 8546 3848 8559 3852 8543
TIME...MOT...LOC 1809Z 263DEG 21KT 3850 8532 3826 8527 3794 8521 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:18 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 26, 1:18 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
118 PM EDT Tue Jun 26 2018

...Updated Aviation Discussion...

.Forecast Update...
Issued at 1040 AM EDT Tue Jun 26 2018

Multiple threats in play today from severe thunderstorms and flash
flooding. A training cluster of storms early this morning has
already produced significant flash flooding in Boyle and Lincoln
Counties, with MRMS showing rainfall totals of 4 to 6 inches.
Residual boundary remains draped from near Tell City to Danville,
and that is just where we do not need additional rain as 1-hr FFG is
as low as 1 inch.

WW 221 just issued by SPC, mainly for the MCS incoming from the
Wabash Valley. However with the favorable pulse environment in
place, any storms developing ahead of that system could easily go
severe as well. Main threat is damaging winds.

Expect a downward trend in the SVR threat after 21Z.

&&

.Short Term...(Today and tonight)
Issued at 313 AM EDT Tue Jun 26 2018

...Another Round of Strong Thunderstorms Expected Today...
...Flash Flood Watch Issued for Portions of the Area...

In the wake of afternoon convection, we've been in a little bit of a
short wave ridge axis since last evening.  This ridge has broken
down slightly as some additional convection has been firing east of
the I-65 corridor.  Skies were partly to mostly cloudy across the
region with readings mainly in the lower 70s.  In the near term, we
expect low cloudiness and scattered showers to continue across the
area with the best chances of rain mainly east of the I-65 corridor.
Temperatures are likely not to move too much through sunrise.

For today, quasi-stationary boundary will remain draped across the
central portions of Kentucky.  Latest CAM guidance suggests that
another perturbation out across central MO will move eastward and
into our region this afternoon.  We'll see some delay in
destabilization early this morning, due to low clouds.  However, we
may scour out a bit quicker and then get some heating to destabilize
things for the afternoon.  Shear parameters continue to look rather
marginal for organized severe weather.  However, strong storms are
likely given the favorable/expected instability parameters and we
would not be surprised to have a few severe storms out there this
afternoon with damaging winds being the primary threat.

Of greater concern is the heavy rainfall potential.  MRMS and
Doppler Radar estimates show a swath of 2-4 inch rainfall amounts
across the central portions of our CWA that fell yesterday.  Another
round of heavy rainfall is likely today with the storms and this
will increase our flash flood threat.  For this reason, have
coordinated with surrounding offices and will hoist a Flash Flood
Watch for the southern 2/3rds of our forecast area.  Mainly in areas
generally south of the I-64 corridor.  While widespread flooding is
not anticipated, there are a few areas that will likely see some
local flooding issues, especially if they get repeated storms.
Greatest flash flood potential would be in a belt of counties from
Hancock through Hardin and then eastward over into Madison County.

Temperatures today will likely average out in the mid 80s in the
north with mid-upper 80s across the south.  Temps could end up being
a little under if convection gets going early and disrupts our
normal diurnal heating cycle.

For tonight, initial band of storms from the afternoon will likely
press eastward into diminish as they plow through eastern Kentucky.
We might see a brief lull in the action until the next wave
approaches the region late tonight.  Initial thoughts were to allow
flash flood watch to continue into the overnight period.  However,
low confidence on the mesoscale environment and overall storm
evolution for late tonight is of low confidence.  Therefore, will
allow the watch to go until 03Z.  An expansion in time/area may be
needed if successive forecasts key in more on the convective
evolution for later tonight and early Wed.

.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue Jun 26 2018

Wednesday - Wednesday Night...

Scattered to numerous showers and storms are expected Wednesday into
later Wednesday evening as a shortwave and it's associated surface
low pass through the Great Lakes region. Given moderate instability,
and some deep layer flow thanks to the shortwave energy, some strong
to severe storms will be possible. In addition, continued rainfall
over areas that have seen many rounds of recent storms could lead to
localized flooding issues. Look for highs in the mid to upper 80s
Wednesday, with lows in the upper 60s to low 70s on Wednesday night.

Thursday - Saturday Night...

Strong upper ridging builds over our region and then centers over
the mid Atlantic coast by late in the weekend. This will bring
overall drier and hotter conditions to the area. Can't completely
shut off the shower and storm chances each afternoon, however given
the subsidence offered by the strong upper ridge should see only
isolated coverage chances Friday and Saturday.

The bigger story will be the heat and humidity. H85 temps look to
climb into the 20-22C range which should support temps in the low
90s, with mid 90s possible on Friday. These readings combined with
dew points up in the low and mid 70s will result in max heat indices
in the 100-109 range on Saturday, and around 100 on Thursday and
Saturday. Will have to watch for the need for an Excessive Heat
Advisory during this time, especially for Friday. Overnight lows
will remain mild in the 70-75 range.

Sunday - Monday...

The upper ridge axis will lose most of it's influence over our area
by this time, as more zonal flow sinks over the northern third of
the CONUS. The Ohio River Valley will be situated between the
stronger westerlies and and a nearly stationary weak frontal
boundary to our N/NW, and the upper ridge to our E/SE. The heat and
humidity will still be around, but with the loss of
subsidence/capping from the upper ridge we should expect better
coverage and chances of storm development. For now, will continue
mention of scattered shower and storm development along with
continued muggy highs in the low 90s. Mild overnight lows in the 70-
75 degree range should continue.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Tue Jun 26 2018

Thunderstorms are popping throughout the area so will initialize all
the terminals with at least VCTS. Organized line passed through HNB
with a 40 kt peak gust, and the northern portion of the line should
hold together to warrant a TEMPO for 30-35kt gusts in SDF and LEX
this afternoon. IFR visibility in rain will be too brief, so will
mention MVFR vis for now. Should be a break in the precip this
evening with only a mid-level ceiling, but the next complex comes
into play after 07-09Z Wed. This far ahead of time will just carry
SHRA/VCTS, and keep ceilings and vis VFR.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
     INZ083-084-089>091.

KY...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
     KYZ023>030-034-035-038>041-045>049-053>057-061>067-070>078-
     081-082.

&&

Update...RAS
Short Term...MJ
Long Term....BJS
Aviation...RAS
Hazardous weather outlook, Jun 26, 6:43 AM EDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
643 AM EDT Tue Jun 26 2018

INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057-
061>067-070>078-081-082-271045-
Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Jasper, English, Tell City, Corydon,
New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles,
Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville,
Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond,
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville,
Liberty, Stanford, Russellville, Bowling Green, Franklin,
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
Jamestown, Burkesville, and Albany
643 AM EDT Tue Jun 26 2018 /543 AM CDT Tue Jun 26 2018/

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING THROUGH THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected to move through the outlook area
this afternoon. The main hazard will be heavy rainfall with a risk of
flash flooding. A few of the stronger storms may produce gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms will be possible on Wednesday.

Heat and humidity will return to the region later in the week, with
heat index values possibly exceeding 100 degrees Thursday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage or flooding.

INZ076>079-092-KYZ031>033-036-037-042-043-271045-
Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry-
Harrison-Bourbon-Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown,
Cynthiana, Paris, and Carlisle
643 AM EDT Tue Jun 26 2018

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected to move through the outlook area
this afternoon. The main hazard will be heavy rainfall with a risk of
flash flooding. A few of the stronger storms may produce gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms will be possible on Wednesday.

Heat and humidity will return to the region later in the week, with
heat index values possibly exceeding 100 degrees Thursday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage or flooding.

In the hours before

Local storm report, Jun 26, 1:15 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
115 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TSTM WND GST     1 SSW HARDINSBURG       37.76N 86.46W
06/26/2018  M52 MPH          BRECKINRIDGE       KY   MESONET

            MESONET STATION HARD, 1 SSW HARDINSBURG.

&&

CG
Local storm report, Jun 26, 1:19 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
119 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     TSTM WND GST     1 SSW HARDINSBURG       37.76N 86.46W
06/26/2018  M52 MPH          BRECKINRIDGE       KY   MESONET

            CORRECTS PREVIOUS TSTM WND GST REPORT FOR
            TIME...MESONET STATION HARD 1 SSW
            HARDINSBURG.

&&

CG
Local storm report, Jun 26, 1:22 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
122 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      SCOTTSBURG              38.69N 85.78W
06/26/2018                   SCOTT              IN   EMERGENCY MNGR

            MAIN INTERSECTIONS FLOODED IN SCOTTSBURG.

&&

JMB
Local storm report, Jun 26, 1:24 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     SCOTTSBURG              38.69N 85.78W
06/26/2018                   SCOTT              IN   EMERGENCY MNGR

            TWO TREES DOWN ON HOMES IN SCOTTSBURG, IN.

&&

JMB
Special weather statement, Jun 26, 1:24 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
124 PM EDT TUE JUN 26 2018

KYZ049-057-261745-
Clark-Madison-
124 PM EDT TUE JUN 26 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLARK AND
NORTHEASTERN MADISON COUNTIES...

At 124 PM EDT, a strong thunderstorm was located over Palmer, moving
east at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Harris Ferry, Goffs Corner, Rightangle, Vianna, Mina, Agawam, Hunt,
College Hill, Cotton Branch and Trapp.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3792 8399 3790 8399 3786 8401 3787 8403
      3784 8400 3783 8404 3785 8406 3782 8407
      3785 8408 3784 8410 3782 8412 3781 8412
      3782 8410 3781 8408 3778 8411 3776 8409
      3776 8416 3791 8419 3796 8398 3794 8397
TIME...MOT...LOC 1724Z 258DEG 32KT 3784 8408

AMS
Local storm report, Jun 26, 1:28 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
128 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     4 S UNION STAR          37.88N 86.45W
06/26/2018                   BRECKINRIDGE       KY   911 CALL CENTER

            TREE DOWN 7 N OF HARDINSBURG AREA OF KY
            2279.

&&

CG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:19 AM EDTFlash Flood WatchLMKCrawford, Dubois, Floyd, Harrison, Perry41 hr
Jun 26, 11:19 AM EDTSpecial Weather StatementLMKOrange, Washington41 min
Jun 26, 11:28 AM EDTSevere Thunderstorm WarningLMKOrange, Washington32 min
Jun 26, 11:40 AM EDTSpecial Weather StatementLMKCrawford, Dubois, Orange, Perry65 min
Jun 26, 11:47 AM EDTSevere Thunderstorm WarningLMKDubois28 min
Jun 26, 12:12 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry33 min
Jun 26, 12:25 PM EDTSevere Thunderstorm WarningLMKCrawford, Perry20 min
Jun 26, 12:29 PM EDTSevere Thunderstorm WarningLMKPerry31 min
Jun 26, 12:34 PM EDTSevere Thunderstorm WarningLMKClark, Scott, Washington26 min
Jun 26, 12:40 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington35 min
Jun 26, 12:58 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott47 min
Jun 26, 1:04 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington41 min
Jun 26, 1:23 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson37 min
Jun 26, 7:38 AM EDTFlash Flood WarningLMKBoyle, Casey, Lincoln, Marion7 hr
Jun 26, 10:30 AM EDTSpecial Weather StatementLMKAnderson30 min
Jun 26, 10:30 AM EDTSevere Thunderstorm WarningLMKTaylor30 min
Jun 26, 10:38 AM EDTSpecial Weather StatementLMKMadison52 min
Jun 26, 10:50 AM EDTSpecial Weather StatementLMKLarue40 min
Jun 26, 10:51 AM EDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor24 min
Jun 26, 11:04 AM EDTSpecial Weather StatementLMKAnderson, Franklin, Woodford41 min
Jun 26, 11:06 AM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford24 min
Jun 26, 11:13 AM EDTAreal Flood AdvisoryLMKMadison3 hr
Jun 26, 11:16 AM EDTSpecial Weather StatementLMKLincoln29 min
Jun 26, 11:21 AM EDTSpecial Weather StatementLMKMercer, Washington24 min
Jun 26, 11:38 AM EDTSpecial Weather StatementLMKBourbon, Fayette, Scott37 min
Jun 26, 11:42 AM EDTSpecial Weather StatementLMKBoyle, Washington48 min
Jun 26, 11:46 AM EDTSevere Thunderstorm WarningLMKFayette, Franklin, Scott, Woodford29 min
Jun 26, 11:52 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Nelson, Washington38 min
Jun 26, 12:00 PM EDTSpecial Weather StatementLMKCasey45 min
Jun 26, 12:05 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott40 min
Jun 26, 12:07 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio23 min
Jun 26, 12:38 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas37 min
Jun 26, 12:39 PM EDTSpecial Weather StatementLMKScott51 min
Jun 26, 12:46 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Hart, Larue, Meade29 min
Jun 26, 1:07 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor23 min
Jun 26, 1:08 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson37 min
Jun 26, 1:14 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade35 min
Jun 26, 1:17 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hart, Warren43 min
Jun 26, 1:24 PM EDTSpecial Weather StatementLMKClark21 min
Jun 26, 1:30 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Hart, Metcalfe, Taylor30 min
Jun 26, 1:32 PM EDTSevere Thunderstorm WarningLMKAnderson, Larue, Marion, Nelson, Washington43 min
Jun 26, 1:38 PM EDTSpecial Weather StatementLMKAllen37 min
Jun 26, 1:42 PM EDTAreal Flood AdvisoryLMKCasey, Taylor3 hr
Jun 26, 1:45 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 26, 1:46 PM EDTTornado WarningLMKJefferson, Oldham, Shelby14 min
Jun 26, 1:48 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren27 min
Jun 26, 1:52 PM EDTFlash Flood WarningLMKScott3 hr
Jun 26, 1:55 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Green, Metcalfe35 min
Jun 26, 1:58 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Shelby, Spencer, Trimble32 min
Jun 26, 2:00 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Casey, Green, Hart, Metcalfe and 1 more30 min
Jun 26, 2:13 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe32 min
Jun 26, 2:13 PM EDTSevere Thunderstorm WarningLMKAnderson, Garrard, Jessamine, Mercer, Washington, Woodford32 min
Jun 26, 2:20 PM EDTTornado WarningLMKAdair, Cumberland, Metcalfe17 min
Jun 26, 2:26 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Green, Metcalfe34 min
Jun 26, 2:27 PM EDTAreal Flood AdvisoryLMKGreen, Hart, Larue, Marion, Nelson, Taylor and 1 more3 hr
Jun 26, 2:28 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Harrison, Scott, Woodford32 min
Jun 26, 2:31 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell29 min
Jun 26, 2:38 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Russell3 hr
Jun 26, 2:38 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe14 min
Jun 26, 2:40 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Clinton, Cumberland, Monroe, Russell35 min
Jun 26, 2:41 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison, Woodford34 min
Jun 26, 2:49 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison26 min
Jun 26, 2:51 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell24 min
Jun 26, 2:55 PM EDTAreal Flood WarningLMKBoyle, Casey, Lincoln, Marion3 hr
Jun 26, 3:01 PM EDTSpecial Weather StatementLMKRussell14 min
Jun 26, 3:01 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott29 min
Jun 26, 3:14 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell31 min
Jun 26, 3:44 PM EDTAreal Flood WarningLMKGarrard, Lincoln, Madison3 hr
Jun 26, 7:49 PM EDTSpecial Weather StatementLMKHancock, Ohio41 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.